# SDR VNAA202009029995

- Difficulty date: September 2, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 37,924 hours, 36,728 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R3180247
- Condition: Corroded
- Location: Bs 313-320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INNER SKIN IS CORRODED BETWEEN DATUM AND DD1A FS313-FS320.  INSTALLED NEW INNER SKIN P/N 601R318024-7 IAW CRJ 700/900 SRM 51-42-06-001-001-A01,51-42-13-001-001-A01,51-42-15-001-001-A01,51-42-21-001-001-A01,51-42-22-001-001-A01.
